Fepanil 650mg Tablet
Fepanil 650 MG Description
Fepanil Tablet is a pain-relieving medicine. It contains paracetamol as an active ingredient. It is used for reducing fever and relieving pain including toothache, headache, migraine, muscle ache, pe
riod pain, etc. While taking this medicine you should not take other medicines containing paracetamol. Do not take more than the recommended dose and keep a gap of a minimum of 4 hours between two consecutive doses.
Uses of Fepanil 650 MG
Contraindications of Fepanil 650 MG
- If you are allergic to paracetamol or any of the ingredients of this medicine.
Side effects of Fepanil 650 MG
Precautions and Warnings of Fepanil 650 MG
Other General Warnings
- You have severe liver or kidney disease.
- You are taking any other medicines or products that contain paracetamol.
- You are an alcoholic or are suffering from chronic malnutrition.
- You should not take this medicine too often and for a prolonged duration.
- Always keep a minimum gap of 4-6 hours between two consecutive doses.
- This medicine is not known to interact with alcohol. Moderate consumption of alcohol when you are taking paracetamol is usually safe. However, there is a risk of liver damage in chronic alcoholics and people with liver problems....
Mode of Action of Fepanil 650 MG
How Does It Work?
Directions for Use of Fepanil 650 MG
Interactions of Fepanil 650 MG
Interactions with other medicines
- Ceratin medicines can affect the way paracetamol works or paracetamol itself can affect the action of other medicines taken at the same time. Tell your doctor about all the medicines, supplements or herbals you are taking to avoid any possible interaction....
- Especially if you are taking medicines used to treat nausea or vomitings like metoclopramide or domperidone, cholesterol-lowering medicines and anti-infectives such as chloramphenicol.
- Prolonged and regular use of paracetamol can lead to bleeding problems in individuals taking blood thinners such as warfarin.
Storage and disposal of Fepanil 650 MG
- Store at room temperature in a cool and dry place.
- Keep it out of reach of children and pets.
Dosage of Fepanil 650 MG
Missed a Dose
Frequently Asked Questions (FAQs)
Q: What precautions should I take when using this medicine?
Q: Can Fepanil Tablet be used for a headache?
Q: Can I take Fepanil Tablet for cold and fever?
Q: What are the uses of Fepanil Tablet?
Other Products from this Brand
- FEPANIL 250MG BANANA FLAVOUR SUSPENSION 60ML
- FEPANIL 100MG BANANA ORAL DROPS 15ML
- FEPANIL 650MG STRIP OF 15 TABLETS
- FEPANIL 500MG STRIP OF 15 TABLETS
- FEPANIL 500MG BANANA FLAVOUR BOTTLE OF 60ML SUSPENTION
- FEPANIL 120MG BANANA FLAVOUR BOTTLE OF 60ML SUSPENSION
- FEPANIL MEF DS ORANGE FLAVOUR BOTTLE OF 60ML SUSPENSION
- FEPANIL 125MG LIQUID 60ML
- FEPANIL 125 MG DROPS 5 ML
- FEPANIL 1000MG BOTTLE OF 100ML INFUSION